# SDR FDEA201005271689

- Difficulty date: May 27, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 35,997 hours, 30,322 cycles
- Engine: Ge CF680
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: A53774722200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CARGO CEILING FRAME 25 FLOORBEAM FWD SIDE 27" RT OF CTRLINE THE VERTICAL STIFFENER IS CRACKED AT THE TOP (APPROX. LENGTH IS 1/4IN) BLENDED CRACK AT FRME 25 IAW SRM 51-73-10.  NDT VERIFIED REMOVAL OF CRACK.  FABRICATED REPAIR ANGLE AND REPAIRED CROSSBEAM AT FR 25 AND 27" RT OF   CTRLINE IAW SRM 53-10-15 FIG 203, SHEET 1.
